# SDR C2XA02TY180

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12020333047
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, External stringer 19L gouged at frame 54. Maintenance blended the gouge, fabricated a doubler, installed, primed and painted. I/A/W-EMB145-SRM-53-24-02, CMP-51-21-02, 04 and 06. The repair was satisfactory and the Aircraft was released to service.
